The order of approximation in a theory of the scattering of a Gaussian beam by a Mie scatter center

Abstract : no abstract
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01597410
Contributor : Alexandre Poux <>
Submitted on : Thursday, September 28, 2017 - 11:54:25 AM
Last modification on : Thursday, February 7, 2019 - 5:33:41 PM

Links full text

Identifiers

Citation

G. Gouesbet, B. Maheu, G. Gréhan. The order of approximation in a theory of the scattering of a Gaussian beam by a Mie scatter center. Journal of Optics, Institute of Physics (IOP), 1985, 16 (5), pp.239-247. ⟨10.1088/0150-536X/16/5/007⟩. ⟨hal-01597410⟩

Share

Metrics

Record views

82